Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/16960

Title: Impact coverage of the success-index
Authors: EGGHE, Leo
Issue Date: 2014
Citation: JOURNAL OF INFORMETRICS, 8 (2), p. 384-389
Abstract: We show mathematically that the success-index can be any of the following impact indices, dependent on the value of the threshold used in the definition of the success-index: Hirsch-index (h-index), g-index, generalized Wu- and Kosmulski-indices, the average.
URI: http://hdl.handle.net/1942/16960
DOI: 10.1016/j.joi.2014.01.005
ISI #: 000335609900009
ISSN: 1751-1577
Category: A1
Type: Journal Contribution
Validation: ecoom, 2015
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A282.85 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.